Create Account | Sign In: Author or Forum

Search Symptoms

Category: Family Medicine | Internal Medicine | Neurology | Orthopedics | Pharmacy | Rheumatology | Surgery | Anesthesiology & Pain

Back to Blogs

Massive Recall of Tylenol in USA, UAE and Fiji

Author: Tamer M. Fouad, M.D. | Submitted: January 16, 2010. Updated: November 25, 2014.

Tamer M. Fouad, M.D.'s avatar

Johnson and Johnson is extending the voluntary recall of certain lots of OTC products in the Americas, the United Arab Emirates (UAE), and Fiji. This includes Tylenol, Motrin and St. Joseph’s aspirin (FULL RECALLED PRODUCT LIST BELOW). The company is initiating this recall following an investigation of consumer reports of an unusual moldy, musty, or mildew-like odor that, in a small number of cases, was associated with temporary and non-serious gastrointestinal events.These include nausea, stomach pain, vomiting, or diarrhea. This precautionary action is voluntary and has been taken in consultation with the FDA.

The company is being criticized for not acting fast enough.

For a full list of products recalled, click here.

CITE THIS ARTICLE:
Tamer M. Fouad, M.D.. Massive Recall of Tylenol in USA, UAE and Fiji. Doctors Lounge Website. Available at: https://www.doctorslounge.com/index.php/blogs/page/338. Accessed June 23 2017.


Previous: DNA methylation signatures identify biologically distinct subtypes in acute myeloid leukemia Next: Soft drink consumption may increase risk of pancreatic cancer

Reader comments on this article are listed below. Review our comments policy.


Submit your opinion: